Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have a reoccurring infection, lesion in nose, joint pain. Positive for bactili. Help?

I have had a reoccurong infection that no one has gotten to the bottom of.. Apart from feeling worm down and joint pain I get a lesion in my nose. Most drs just told me it was hsv. Finally I had it swabbed and it turned positive for rare gram positive bactili. Could this infection be systemic and also be leading to my joint pain and lethargy?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
it is bacterial infection .
you need to apply mupirocin cream over skin
antibiotic will very effective .
please do not take antibiotic your own ,let your dr decide it
avoid sweet food
better to check your sugar level also .
to rule out herpes ,s.herpes ig test will help you .
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor